MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The (b)(6) did submit to bfarm the report with reference (b)(4).Hamilton medical enter the case under the reference (b)(4).Hamilton medical ag received the following incident description ¿the device switched itself off completely.The log files show that the device ran on battery power until it switched itself off¿.The first analysis of the logfile as provided by the local partner shows that alarms were ignored.Alarms such as ¿loss of external power¿ and ¿battery low warnings¿ were ignored from the moment that the device was started up on reported day (b)(6) 2025.Device started at 14:50:49 and the device reported a loss of external power at 14:51:00.At 14:51:01, the device reported a high-priority battery low alarm, which was reset at 14:51:03.The device repeatedly alerted with battery low until it switched to ambient status at 15:36:50 and shut itself off at 16:53:43.The exact time of the mri examination of the affected patient is unknown.The operator manual for the hamilton-mr1 clearly states that the device should be connected to the primary power source.The batteries are for backup.Also, the batteries levels need to be checked before usages.Starting with a flat battery is not allowed.Both manuals¿ operators and service manual warn that the ventilation stops if the batteries are discharged, and no extra power supply is connected.The user confirmed that there was no issue with the power supply of the device.It is further described that the device was then connected to the power supply.It is however understood that the connection with the power supply was not efficient.The user showed some dissatisfaction about it in the received description.Consequently, the ventilator device, which was battery powered at the time of usage, switched itself off during patient ventilation.The patient got manually bagged and then connected to another ventilator device.The issue did not result in any patient harm.Hamilton medical considered the case as a user error, there was no malfunction with the device.There was no impact for the patient who was immediately bagged.However, the incident might lead to the temporary or permanent serious deterioration of a patient's state of health in less fortunate conditions.Therefore, hamilton medical considers the case as reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
Hamilton medical ag received the following event description: on 20 february 2025, at around 2:30 p.M., the hamilton mr1 ventilator suffered a complete failure during an mri scan.The failure resulted in the patient's ventilation being stopped.The failure of ventilation was noticed by staff in good time and alternative ventilation was ensured using an ambu bag, followed by a switch to the "leon" ventilator.The patient was stable at all times and no harm came to the patient.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Follow-up 1: device evaluation.The analysis of the device was preformed by (b)(6) medical.Analysis of the log files revealed the following details: - the ventilator was switched on at 1:50 p.M.At this point, the device was not connected to the mains power supply and was running on battery power.The device's display showed "low battery" alarm.- the user had already plugged the power cord into a working socket and assumed that the device would now be recharged.- after multiple alarms due to low battery power, the hamilton-mr1 switched itself off at 14:36, which led to the cessation of ventilation.According to the operator's manual for hamilton-mr1, the user has to "check the battery charge level before ventilating a patient and before unplugging the ventilator for transport or other purposes." additionally, it is mentioned that "ventilation stops if the battery or batteries are discharged or removed and no external power supply is connected." an examination of the external power supply unit attached to the ventilator's mobile stand revealed that the strain relief was not correctly connected to the power cord and the power supply unit.This improper connection prevented the mr1 from being supplied with power correctly and thus from being charged.The strain relief is responsible for ensuring that the power cable cannot be pulled out or is disconnected.In this case, it was not installed correctly, which interrupted the power supply.The service technician installed the strain relief correctly so that the connection was stable and the mr1 could be supplied with power again.Following this, the device was successfully tested and the power supply was now guaranteed again.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21523867
Report Number3001421318-2025-00377
Device Sequence Number15537444
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)210125(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown